# SDR F3LA2023071400092

- Difficulty date: July 11, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N312FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07768
- Aircraft time: 18,661 hours, 8,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E024528A0
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE NR NR00003/LP373940 WO501938  AIRCRAFT WAS NOT GROUNDED AND WAS AN OVERNIGHT LINE MX CHECK.  DOOR L2 NOT SHOWING ARMED IN FLIGHT ( PASSENGER DOOR ARMED IND )
CORRECTED ACTION:  FOLLOWING TSM 52-13-00-810-810-A. FOUND C/N 15WN INTERMITTENT. REPLACED 15WN & 12WN (RELAY) PRECAUTIONARY. FAULT CONFIRMED ON PANEL-WARNING LIGHT 3WN1. REMOVED & REPLACED, OP'S CHECK GOOD. THIS CLEARS MEL, A/C OK FOR SERVICE./END/
